# SDR IPXA10160540

- Difficulty date: June 8, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD PANEL NR 231NJ HAS A CRACK.    FABRICATED MAIN CABIN FLOORBOARD NR 231NJ IAW EO A300-5320-16407-D, APPENDIX B.
